The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1616 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 2, 1990, pp. 133–153
DOI: 10.4171/ZAA/388

Published online: 1990-04-30

Error Estimates for Finite-Element Solutions of Elliptic Boundary Value Problems in Non-Smooth Domains

Anna-Margarete Sändig[1]

(1) Universität Stuttgart, Germany

Error estimates in different norms (namely in $W^{m,2}(\Omega)$ and $L^p(\Omega), 2 ≤ p ≤ \infty$) of standard finite element solutions of elliptic boundary value problems in bounded domains in $\mathbb R^N$ with conical points or non-intersecting edges are considered.

No keywords available for this article.

Sändig Anna-Margarete: Error Estimates for Finite-Element Solutions of Elliptic Boundary Value Problems in Non-Smooth Domains. Z. Anal. Anwend. 9 (1990), 133-153. doi: 10.4171/ZAA/388